# SDR SWAA2021021640498

- Difficulty date: January 9, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INTERFACE CLOSURE (SKATE ANGLE) MATING SURFACE CHAFED; BS 1010 TO BS 1016 / REMOVED & REPLACED L/H INTERFACE CLOSURE (SKATE ANGLE) AT BS1006 TO BS1016 IAW SRM 51-40-02-0G-0 & DWG 147A0030 REV.B 59191U 01-12-2021 & DWG 147A0070 REV- 59191U 01-12-2021
